Reviewer Acknowledgements for Journal of Mathematics Research, Vol. 10, No. 5
- Sophia Wang
AbstractJournal of Mathematics Research wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated. Many authors, regardless of whether Journal of Mathematics Research publishes their work, appreciate the helpful feedback provided by the reviewers.
This work is licensed under a Creative Commons Attribution 4.0 License.
- Aerospace Database
- BASE (Bielefeld Academic Search Engine)
- Civil Engineering Abstracts
- Elektronische Zeitschriftenbibliothek (EZB)
- Google Scholar
- Harvard Library
- Open J-Gate
- PKP Open Archives Harvester
- Standard Periodical Directory
- UC Riverside Library
- Universal Digital Library
- Sophia WangEditorial Assistant